Algèbre homologique/Topologie
Lʼanneau de cohomologie des variétés de Seifert
[The cohomology ring structure of Seifert manifolds]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 3-4, pp. 81-85.

The subdivision of the cell decomposition of a Seifert manifold yields a Δ-simplicial decomposition and a quasi-isomorphism. We exhibit Δ-simplicial cocycles that lift the usual cellular generators of the cohomology of the manifold. Applying the Alexander–Whitney formula, this allows one to describe explicitly the cohomology ring structure of this Seifert manifold with coefficients in Z/pZ, p prime.

En subdivisant une décomposition cellulaire dʼune variété de Seifert, on obtient une décomposition Δ-simpliciale et un quasi-isomorphisme. On exhibe des cocycles Δ-simpliciaux qui relèvent les générateurs cellulaires usuels de la cohomologie de la variété. Il ne reste plus quʼà appliquer la formule dʼAlexander–Whitney pour décrire explicitement la structure dʼanneau de cohomologie à coefficients dans Z/pZ, avec p premier, de cette variété de Seifert.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.02.008
Bauval, Anne 1; Hayat, Claude 1

1 IMT, UMR 5219, université Toulouse-3, 31062 Toulouse cedex 9, France
@article{CRMATH_2013__351_3-4_81_0,
     author = {Bauval, Anne and Hayat, Claude},
     title = {L'anneau de cohomologie des vari\'et\'es de {Seifert}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {81--85},
     publisher = {Elsevier},
     volume = {351},
     number = {3-4},
     year = {2013},
     doi = {10.1016/j.crma.2013.02.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.02.008/}
}
TY  - JOUR
AU  - Bauval, Anne
AU  - Hayat, Claude
TI  - Lʼanneau de cohomologie des variétés de Seifert
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 81
EP  - 85
VL  - 351
IS  - 3-4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.02.008/
DO  - 10.1016/j.crma.2013.02.008
LA  - fr
ID  - CRMATH_2013__351_3-4_81_0
ER  - 
%0 Journal Article
%A Bauval, Anne
%A Hayat, Claude
%T Lʼanneau de cohomologie des variétés de Seifert
%J Comptes Rendus. Mathématique
%D 2013
%P 81-85
%V 351
%N 3-4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.02.008/
%R 10.1016/j.crma.2013.02.008
%G fr
%F CRMATH_2013__351_3-4_81_0
Bauval, Anne; Hayat, Claude. Lʼanneau de cohomologie des variétés de Seifert. Comptes Rendus. Mathématique, Volume 351 (2013) no. 3-4, pp. 81-85. doi : 10.1016/j.crma.2013.02.008. http://www.numdam.org/articles/10.1016/j.crma.2013.02.008/

[1] Bauval, A.; Hayat, C. Lʼanneau de cohomologie de toutes les varétés de Seifert, 2012 | arXiv

[2] Bryden, J.; Hayat, C.; Zieschang, H.; Zvengrowski, P. Lʼanneau de cohomologie dʼune variété de Seifert, C. R. Acad. Sci. Paris, Sér. I, Volume 324 (1997), pp. 323-326

[3] Bryden, J.; Zvengrowski, P. The cohomology ring of the orientable Seifert manifolds II, Topol. Appl., Volume 105 (2003), pp. 123-156

[4] Hatcher, A. Algebraic Topology, Cambridge University Press, Cambridge, 2002

[5] Hayat-Legrand, C.; Matveev, S.; Zieschang, H. Computer calculation of the degree of maps into the Poincaré homology sphere, Exp. Math., Volume 10 (2001) no. 4, pp. 497-508

[6] Orlik, P. Seifert Manifolds, Lectures Notes in Mathematics, vol. 291, Springer-Verlag, New York, 1972

[7] Osborne, R.P.; Zieschang, H. Primitives in a free group on two generators, Invent. Math., Volume 63 (1981), pp. 17-34

[8] Seifert, H.; Threlfall, W. A Textbook of Topology, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, London, 1980 (translated from the original German edition Lehrbuch der Topologie, 1934, Chelsea Publ. Co., New York)

[9] Tomoda, S.; Zvengrowski, P. Remarks on the cohomology of finite fundamental groups of 3-manifolds, Geom. Topol. Monogr., Volume 14 (2008)

Cited by Sources: